# SDR 00FDEA00203

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520838
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CHORD OF FLOORBEAM AT BS 1130, LBL 18.5, WL 208 (C53-224-01).  *S/D*  REMOVED AND REPLACED PER FEDEX 51-30-2, 51-20-4 SRM & FEDEX EA 7-5310-50036.
